# SDR UIEA2020101502260

- Difficulty date: October 14, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,502 hours, 12,025 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Cable
- Part number: 1853M62G01
- Part serial: ECDR3549
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE W11 AND W12 CABLE ASSEMBLYS HAVE HEAT DAMAGE IN THE AREA NEAR BOTH COUPLING SEAT OF 8TH STAGE MANIFOLD.  REMOVED AND REPLACED W11 CABLE, IAW B767 AMM 73-21-18-804-099-H00, 73-21-18-004-088-H00, 73-21-18-404-92-H00, NO FAULTS NOTED.  REMOVED AND REPLACED W12 CABLE ASSEMBLY, IAW B767 AMM 73-21-18-804-049-H00, 73-21-18-004-088-H00, 73-21-18-404-92-H00.  NO FAULTS NOTED.  P/N OFF: 1853M63G01, S/N OFF: LMDC8313.
